Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN MFG PLAINFIELD INVOS; OXIMETER, TISSUE SATURATION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN MFG PLAINFIELD INVOS; OXIMETER, TISSUE SATURATION
Model Number
DS5100C-US
Medical Device Problem Code
Low Readings (2460)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had low readings.There was no patient harm associated with this event.
New Search
Submit an Adverse Event Report
Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer
(Section D)
COVIDIEN MFG PLAINFIELD
2824 airwest blvd
plainfield IN 46168
MDR Report Key
8434718
Report Number
3008361498-2019-00002
Device Sequence Number
19245198
Product Code
MUD
UDI-Device Identifier
10884521185913
UDI-Public
10884521185913
Combination Product (Y/N)
N
Initial Reporter State
MO
Initial Reporter Country
US
PMA/510(K) Number
K091224
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
03/19/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
DS5100C-US
Device Catalogue Number
DS5100C-US
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/22/2019
Initial Report FDA Received Date
03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1